MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46100-91
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint/event involved a cath lab w/5 port "off" manifold (600 psi), 72" admin set and 4 ft transpac® iv.The reporter stated that the stopcock cracked off immediately upon patient use at the hospital.There was no patient harm/injury as a result of the complaint/event.
 
Additional Manufacturer Narrative
The reported complaint of stopcock cracked was confirmed.During visual inspection, one end of the female luer of the manifold observed to have a crack.No crazing was observed near the crack.When the returned set was primed and pressure leak tested, a leak was observed from the crack on the female luer of the manifold.The probable cause of the crack on the female luer is unknown.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the extreme end of the female luers of the manifold failed the iso slip luer gage inspection.The probable cause of is a molding error during manufacturing.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9: date returned to mfg: 21may2024.

Brand Name
CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19348477
Report Number9617594-2024-00629
Device Sequence Number7280695
Product Code DQO
UDI-Device Identifier00840619070601
UDI-Public(01)00840619070601(17)260601(10)13672865
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number46100-91
Device Lot Number13672865
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date05/19/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown